# SDR 2004UALA00720

- Difficulty date: April 30, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZERO BOTTLE PRESSURE. PRESSURE RELEASE VALVE ON GAUGE INOP. PRESSURE GAUGE WAS REPLACED WHICH INCLUDED REPLACEMENT OF PRESSURE RELIEF VALVE.
